Citation

BibTex format

@article{Jambor:2013:blms/bdt010,
author = {Jambor, S and Liebeck, MW and O'Brien, EA},
doi = {blms/bdt010},
journal = {BULLETIN OF THE LONDON MATHEMATICAL SOCIETY},
pages = {907--910},
title = {Some word maps that are non-surjective on infinitely many finite simple groups},
url = {http://dx.doi.org/10.1112/blms/bdt010},
volume = {45},
year = {2013}
}

RIS format (EndNote, RefMan)

TY  - JOUR
AU - Jambor,S
AU - Liebeck,MW
AU - O'Brien,EA
DO - blms/bdt010
EP - 910
PY - 2013///
SN - 0024-6093
SP - 907
TI - Some word maps that are non-surjective on infinitely many finite simple groups
T2 - BULLETIN OF THE LONDON MATHEMATICAL SOCIETY
UR - http://dx.doi.org/10.1112/blms/bdt010
UR - http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000324968300002&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=1ba7043ffcc86c417c072aa74d649202
VL - 45
ER -